标题:An improvement of Lichiardopol's theorem on disjoint cycles in tournaments
作者:Ma, Fuhong; Yank, Jin
作者机构:[Ma, Fuhong; Yank, Jin] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.
通讯作者:Yan, Jin;Yank, J
通讯作者地址:[Yank, J]Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.
来源:APPLIED MATHEMATICS AND COMPUTATION
出版年:2019
卷:347
页码:162-168
DOI:10.1016/j.amc.2018.10.086
关键词:Tournaments; In-degree; Out-degree; Disjoint cycles
摘要:Let k >= 1 and q >= 3 be integers and let f (q) = (6q(2) - 16q + 10)/(3q(2) - 3q - 4). In this paper, we prove that if q >= 4, then every tournament T with both minimum out-degree and indegree at least (q - 1)k -1 contains at least f (q)k - 2q disjoint cycles of length q. We also prove that if q = 3 and k >= 6, then T contains at least 16k/15 - 5 disjoint triangles. Our results improve Lichiardopol's theorem ([Discrete Math. 310 (19) (2010) 2567-2570]): for given integers q >= 3 and k >= 1, a tournament T with both minimum out-degree and indegree at least (q - 1)k - 1 contains at least k disjoint cycles of length q. (C) 2018 Elsevier Inc. All rights reserved.
收录类别:EI;SCOPUS;SCIE
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-85056876878&doi=10.1016%2fj.amc.2018.10.086&partnerID=40&md5=a5e6a425fff5ba61d4320692b34d4d39
TOP